# SDR HNAA2024051600415

- Difficulty date: April 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031373 SERVICE DOOR AFT FRAME IS CORRODED AT BOTTOM SCREW HOLE PREVIOUSLY BLENDED PAINTED BLUE.  PERFORMED FRAME SPLICE REPAIR ON SERVICE DOOR AFT FRAME CUTOUT AND INSTALLED SERVICEABLE LOWER FRAME SECTION (FR22) IAW PIEDMONT EO1-53-24-0285, ETD2024-145-011218 REV A AND EMB 145 SRM 53-00-04 ITEM 17, FIG 209 SHEET 1 AND 2.
